LARGE DEVIATIONS FOR POISSON SYSTEMS OF INDEPENDENT RANDOM-WALKS

被引:32
作者
COX, JT [1 ]
GRIFFEATH, D [1 ]
机构
[1] UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
来源
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE | 1984年 / 66卷 / 04期
关键词
D O I
10.1007/BF00531890
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:543 / 558
页数:16
相关论文
共 22 条
[11]  
ELLIS RS, 1983, LARGE DEVIATIONS OTH
[12]   DOMINATING POINTS AND THE ASYMPTOTICS OF LARGE DEVIATIONS FOR RANDOM-WALK ON RD [J].
NEY, P .
ANNALS OF PROBABILITY, 1983, 11 (01) :158-167
[13]  
Plachky D., 1975, Periodica Mathematica Hungarica, V6, P343, DOI 10.1007/BF02017929
[14]  
PORT SC, 1966, J MATH MECH, V15, P805
[16]   SLLNS AND CLTS FOR INFINITE PARTICLE SYSTEMS [J].
PORT, SC ;
STONE, CJ ;
WEISS, NA .
ANNALS OF PROBABILITY, 1975, 3 (05) :753-761
[17]  
PORT SC, 1966, ANN MATH STATISTICS, V36, P406
[18]  
PORT SC, 1965, J MATH ANAL APPL, V14, P555
[19]   ON PROBABILITY OF LARGE DEVIATIONS AND EXACT SLOPES [J].
SIEVERS, GL .
ANNALS OF MATHEMATICAL STATISTICS, 1969, 40 (06) :1908-&
[20]  
Spitzer F., 1964, Z WAHRSCHEINLICHKEIT, V3, P110